RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2019, Volume 106, Issue 1  


Homogeneous Wiener–Hopf Double Integral Equation with Symmetric Kernel in the Conservative Case
L. G. Arabadzhyan
3
On the Upper Bound for the Expectation of the Norm of a Vector Uniformly Distributed on the Sphere and the Phenomenon of Concentration of Uniform Measure on the Sphere
E. A. Gorbunov, E. Vorontsova, A. V. Gasnikov
13
Distance Graphs with Large Chromatic Number and without Cliques of Given Size in the Rational Space
Yu. A. Demidovich
24
Measuring the Rate of Convergence in the Birkhoff Ergodic Theorem
A. G. Kachurovskii, I. V. Podvigin
40
Decomposing a Matrix into two Submatrices with Extremally Small (2,1)-Norm
B. S. Kashin, I. V. Limonova
53
Limit Properties of Systems of Integer Translates and Functions Generating Tight Gabor Frames
E. A. Kiselev, L. A. Minin, I. Ya. Novikov
62
The Leading Term of the Asymptotics of Solutions of Linear Differential Equations with First-Order Distribution Coefficients
N. N. Konechnaja, K. A. Mirzoev
74
Short Kloosterman Sums with Primes
M. A. Korolev
84
On the Partition of an Odd Number into Three Primes in a Prescribed Proportion
A. A. Sagdeev
95
On the Degree of the Kodiyalam Polynomials of a Graded Ideal in the Polynomial Ring
G. Failla
108
Causal Properties of Fibered Space-Time
E. I. Yakovlev, T. A. Gonchar
115

Brief Communications
On the Dual Mean-Value Conjecture for Complex Polynomials
V. N. Dubinin
134
Bifurcations Due to the Variation of Boundary Conditions in the Logistic Equation with Delay and Diffusion
S. A. Kashchenko, D. O. Loginov
138
Action of a Graph Automorphism on the Space of Flows
I. A. Spiridonov
144
Dynamics of Moments for Quadratic GKSL Generators
A. E. Teretenkov
149
Meromorphic Interpolation on a Compact Riemann Surface
E. M. Chirka
154

Papers published in the English version of the journal
Two-Weighted Inequalities for Hausdorff Operators in Herz-Type Hardy Spaces
N. M. Chuong, D. V. Duong, K. H. Dung
20–37
3-Generated Lattice with Left Modular and Separating Generators
M. P. Shushpanov
113–117
Brief Communications
Nonergodic Quadratic Stochastic Operators
M. Saburov
142–145
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019